MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY PATELLA RESURFACING SIZE 4

MEDACTA INTERNATIONAL SA GMK-PRIMARY PATELLA RESURFACING SIZE 4
Model Number 02.07.0036RP
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 22.Sep.2020: lot 1907569: (b)(4) items manufactured and released on 1-oct-2019.Expiration date: 2024-09-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting pain do to a dislocation of the patella 1 month after the primary surgery.The surgeon performed a lateral release and revised the patella.The surgery was completed successfully.

Brand Name
GMK-PRIMARY PATELLA RESURFACING SIZE 4
Common Device Name
PATELLA RESURFACING
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10654669
Report Number3005180920-2020-00695
Device Sequence Number3552121
Product Code JWH
UDI-Device Identifier07630030815775
UDI-Public07630030815775
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K113571
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/16/2024
Device Model Number02.07.0036RP
Device Catalogue Number02.07.0036RP
Device Lot Number1907569
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2020
Initial Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;